Existence of infinitely many solutions for some superlinear elliptic equations

Ryuji Kajikiya, Kazunaga Tanaka

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)313-321
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume149
Issue number2
DOIs
Publication statusPublished - 1990 Jul 1
Externally publishedYes

Fingerprint

Infinitely Many Solutions
Elliptic Equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Existence of infinitely many solutions for some superlinear elliptic equations. / Kajikiya, Ryuji; Tanaka, Kazunaga.

In: Journal of Mathematical Analysis and Applications, Vol. 149, No. 2, 01.07.1990, p. 313-321.

Research output: Contribution to journalArticle

@article{3a436427a3ca4875800eb244cb17be6a,
title = "Existence of infinitely many solutions for some superlinear elliptic equations",
author = "Ryuji Kajikiya and Kazunaga Tanaka",
year = "1990",
month = "7",
day = "1",
doi = "10.1016/0022-247X(90)90044-G",
language = "English",
volume = "149",
pages = "313--321",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Existence of infinitely many solutions for some superlinear elliptic equations

AU - Kajikiya, Ryuji

AU - Tanaka, Kazunaga

PY - 1990/7/1

Y1 - 1990/7/1

UR - http://www.scopus.com/inward/record.url?scp=38249018418&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249018418&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(90)90044-G

DO - 10.1016/0022-247X(90)90044-G

M3 - Article

VL - 149

SP - 313

EP - 321

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -